EconPapers    
Economics at your fingertips  
 

A Basic Inequality for the Tanaka‐Webster Connection

Dae Ho Jin and Jae Won Lee

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: For submanifolds tangent to the structure vector field in Sasakian space forms, we establish a Chen′s basic inequality between the main intrinsic invariants of the submanifold (namely, its pseudosectional curvature and pseudosectional curvature on one side) and the main extrinsic invariant (namely, squared pseudomean curvature on the other side) with respect to the Tanaka‐Webster connection. Moreover, involving the pseudo‐Ricci curvature and the squared pseudo‐mean curvature, we obtain a basic inequality for submanifolds of a Sasakian space form tangent to the structure vector field in terms of the Tanaka‐Webster connection.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/231416

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:231416

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:231416